UM

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite  |  View/Download:13/0  |  Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory